# SDR DALA14013570961

- Difficulty date: January 25, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 63,013 hours, 47,098 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUT HOLES 10,14 AND 25 AT HORIZONTAL STABILIZER RT OUTER JOIN UPPER SKIN XH=27.234.   REPAIRED IAW SRM 55-03, PAR 30.
